# SDR DHL2006750502

- Difficulty date: March 10, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT END HAS ONE LOBE CRACKED.  REMOVED AFT HINGE SECTION AT MAIN CARGO DOOR IAW AEI M/M CHAPTER 52 REV.F DATED JANUARY 22,2001.  FABRICATED AFT HINGE SECTION, MAT USED MS20001-16-72 PO 9002527 IAW AEI M/M CHAPTER 52 REV.F DATED JANUARY 22,2001.  TREATED AND PRIMED HINGE SECTION IAW B727 SRM 51-10-2.  INSTALLED NEW AFT HINGE SECTION AT MAIN CARGO DOOR IAW AEI M/M CHAPTER 52 REV F DATED JANUARY 22, 2001 P/N MS20001-16-7200.
